# SDR AALA202005129001

- Difficulty date: May 9, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,889 hours, 5,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FORWARD LAV SMOKE DETECTOR ACTIVITATED, NO FIRE EVIDENT; HOWEVER, FLIGHT ATTENDANT REPORTED HAZE PRESENT IN LAV. ACCOMPLISHED AREA INSPECTION OF FORWARD LAV, DETECTOR RESET, PER AMM 26-17-00, OPERATIONAL CHECK GOOD.
